Continued by Journal of the Australian Mathematical Society. Series B. Applied Mathematics (1975 - 2000), The ANZIAM Journal (2000 onwards)
- ISSN: 1446-7887 (Print), 1446-8107 (Online)
- Editor: George Willis (Topological algebra and functional analysis)| Department of Mathematics |University of Newcastle |Newcastle, NSW 2308|Australia
- Editorial board
Recently published articles
- Congratulations to Sophie Calabretto
- 09 June 2017,
- Dr. Sophie Calabretto of Macquarie University is one of the five winners in the Top 5 under 40 program. Sophie was chosen from an impressive field of around ...
- AMSI Scientific Workshop Funding Round now open
- 01 June 2017,
- In connection with the message below about AMSI workshop funding, I remind members that those seeking funding from both AMSI and the Society, under its Special ...
- Gazette Volume 44, Number 2, May 2017 is now online
- 30 May 2017,